# SDR 95ZZZM31

- Difficulty date: May 16, 1995
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N855FT
- Make and model: Boeing 747124
- Aircraft serial: 19733
- System (JASC): 5751 · Ailerons
- Part: Skin
- Condition: Delaminated
- Location: Lt Aileron
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LEFT OUTBOARD AILERON P/N 65B001171 UPPER SURFACE SMALL AREA AT DELAMINATION AREA 1.5 INCH BY 1.5 INCH.  REPAIRED IAW BOEING SRM 51-40-06.
